# SDR AALA971087

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1099 AFT SILL BELOW AND AFT OF RT UNLOAD BAR PULLEY CONFIG, SILL HAS HEAVY CORROSION AROUND NUTPLATE.  INSTALL NEW SILL PER AARD 51-01-00-05 ITEM 5, AARD 51-10-00-21 REPAIR 1.  (M)
